Bivariate extreme value theory:Models and estimation

Tawn, Jonathan A. (1988) Bivariate extreme value theory:Models and estimation. Biometrika, 75 (3). pp. 397-415. ISSN 0006-3444

Full text not available from this repository.

Abstract

Bivariate extreme value distributions arise as the limiting distributions of renormalized componentwise maxima. No natural parametric family exists for the dependence between the marginal distributions, but there are considerable restrictions on the dependence structure. We consider modelling the dependence function with parametric models, for which two new models are presented. Tests for independence, and discriminating between models, are also given. The estimation procedure, and the flexibility of the new models, are illustrated with an application to sea level data.

Item Type:
Journal Article
Journal or Publication Title:
Biometrika
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
ID Code:
177764
Deposited By:
Deposited On:
18 Oct 2022 10:00
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 11:58